A solid-contour problem for meromorphic functions taking account
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 304-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a10,
author = {P. M. Tamrazov and T. H. Aliev},
title = {A solid-contour problem for meromorphic functions taking account},
journal = {Doklady Akademii Nauk},
pages = {304--308},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a10/}
}
P. M. Tamrazov; T. H. Aliev. A solid-contour problem for meromorphic functions taking account. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 304-308. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a10/